# SDR ASAA2022032837812

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,373 hours, 11,939 cycles
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472012 #1 ENGINE FAN BLADE LUBE SPACERS #4 AND #8 ARE DISBONDED. GROUNDED - YES. R&R SPACER #4 AND #8 PER T/C 78472010.
